Derham cohomology with arbitrary coefficients

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)193-203
Number of pages11
JournalTopology
Volume17
Issue number2
DOIs
StatePublished - 1978

Fingerprint

Cohomology
Arbitrary
Coefficient

ASJC Scopus subject areas

  • Geometry and Topology

Cite this

Derham cohomology with arbitrary coefficients. / Miller, Edward Y.

In: Topology, Vol. 17, No. 2, 1978, p. 193-203.

Research output: Contribution to journalArticle

@article{5aa4b2a12ecc4cd2a2a5bd203a9a5032,
title = "Derham cohomology with arbitrary coefficients",
author = "Miller, {Edward Y.}",
year = "1978",
doi = "10.1016/S0040-9383(78)90025-3",
language = "English (US)",
volume = "17",
pages = "193--203",
journal = "Topology",
issn = "0040-9383",
publisher = "Elsevier Limited",
number = "2",

}

TY - JOUR

T1 - Derham cohomology with arbitrary coefficients

AU - Miller, Edward Y.

PY - 1978

Y1 - 1978

UR - http://www.scopus.com/inward/record.url?scp=49349140104&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=49349140104&partnerID=8YFLogxK

U2 - 10.1016/S0040-9383(78)90025-3

DO - 10.1016/S0040-9383(78)90025-3

M3 - Article

AN - SCOPUS:49349140104

VL - 17

SP - 193

EP - 203

JO - Topology

JF - Topology

SN - 0040-9383

IS - 2

ER -